# SDR DL738030999

- Difficulty date: November 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 6,650 hours, 3,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 19725
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP ROW 10 -15.  FOUND SEAT HARNESS SHORTED AT ROW 13.  REPLACED SEAT HARNESS, REPLACED FUSES AND BATTERY PACK IN M1676.
